CUPINI, GIOVANNI

CUPINI, GIOVANNI  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di Ia fascia  

Mostra records
Risultati 1 - 20 di 47 (tempo di esecuzione: 0.023 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A generation result for a class of elliptic operators with unbounded coefficients in L^p spaces G. Cupini; S. Fornaro 2007-01-01 - Graficom 4.01 Contributo in Atti di convegno -
A relaxation result for non-convex and non-coercive simple integrals M. Bianchini; G. Cupini 2012-01-01 JOURNAL OF CONVEX ANALYSIS - 1.01 Articolo in rivista -
A sharp attainment result for nonconvex variational problems P. Celada; G. Cupini; M. Guidorzi 2004-01-01 CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
A sharp stability result for the Gauss mean value formula Cupini G.; Lanconelli E.; Fusco N.; Zhong X. 2020-01-01 JOURNAL D'ANALYSE MATHEMATIQUE - 1.01 Articolo in rivista -
Densities with the mean value property for sub-Laplacians: an inverse problem Giovanni, Cupini; Ermanno, Lanconelli 2017-01-01 - Birkhäuser/Springer 2.01 Capitolo / saggio in libro cuplan_postreferee.pdf
Erratum to: Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients : Lp estimates for degenerate Ornstein-Uhlenbeck type operators (Mathematische Nachrichten, (2013), 286, 11-12, (1087-1101), 10.1002/mana.201200189) Bramanti M.; Cupini G.; Lanconelli E.; Priola E. 2021-01-01 MATHEMATISCHE NACHRICHTEN - 1.01 Articolo in rivista errata_BCLP_24_5_2021.pdf
Existence and regularity for elliptic equations under p,q-growth G. Cupini; P. Marcellini; E. Mascolo 2014-01-01 ADVANCES IN DIFFERENTIAL EQUATIONS - 1.01 Articolo in rivista -
Existence and regularity of minimizers of nonconvex integrals with p-q growth P. Celada; G. Cupini; M. Guidorzi 2007-01-01 ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS - 1.01 Articolo in rivista -
Existence and regularity results for weak solutions to (p,q)-elliptic systems in divergence form Miroslav Bulíček, Giovanni Cupini, Bianca Stroffolini, Anna Verde 2018-01-01 ADVANCES IN CALCULUS OF VARIATIONS - 1.01 Articolo in rivista 18648266-Advances in Calculus of Variations.pdf
Existence of minimizers for polyconvex and nonpolyconvex problems G. Cupini; E. Mascolo 2005-01-01 SIAM JOURNAL ON CONTROL AND OPTIMIZATION - 1.01 Articolo in rivista -
Existence of minimizers of free autonomous variational problems via solvability of constrained ones G. Cupini; M. Guidorzi; C. Marcelli 2009-01-01 ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE - 1.01 Articolo in rivista -
Existence of weak solutions for elliptic systems with p,q-growth Cupini, Giovanni; Leonetti, Francesco; Mascolo, Elvira 2015-01-01 ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA - 1.01 Articolo in rivista vol40pp645-658.pdf
Faber-Krahn and Lieb-type inequalities for the composite membrane problem Cupini G.; Vecchi E. 2019-01-01 COMMUNICATIONS ON PURE AND APPLIED ANALYSIS - 1.01 Articolo in rivista Cupini_Vecchi_Revised_Version.pdf
Global L^p estimates for degenerate Ornstein-Uhlenbeck operators M. Bramanti; G. Cupini; E. Lanconelli; E. Priola 2010-01-01 MATHEMATISCHE ZEITSCHRIFT - 1.01 Articolo in rivista -
Global L^p estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients M. Bramanti; G. Cupini; E. Lanconelli; E.Priola 2013-01-01 MATHEMATISCHE NACHRICHTEN - 1.01 Articolo in rivista -
Heteroclinic solutions of boundary value problems on the real line involving general nonlinear differential operators G. Cupini; C. Marcelli; F. Papalini 2011-01-01 DIFFERENTIAL AND INTEGRAL EQUATIONS - 1.01 Articolo in rivista -
Higher integrability for minimizers of asymptotically convex integrals with discontinuous coefficients Cupini, Giovanni; Giannetti, Flavia; Giova, Raffaella; Passarelli di Napoli, Antonia 2017-01-01 NONLINEAR ANALYSIS - 1.01 Articolo in rivista NA154_2017.pdf
Hölder Continuity for Local Minimizers of a Nonconvex Variational Problem Cupini G.; Migliorini A.P. 2003-01-01 JOURNAL OF CONVEX ANALYSIS - 1.01 Articolo in rivista -
Hölder continuity of local minimizers Cupini G.; Fusco N.; Petti R. 1999-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista -
Hölder continuity of local minimizers of vectorial integral functional Cupini G.; Petti R. 2003-01-01 NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS - 1.01 Articolo in rivista -